I had Restylane injections 4 days ago to my lip. The bow of my lip is really fat and the corners of my lip looked turned up. I’m really panicked about it. I’m not sure if it’s swelling or the final result. I had 1 mg. injected, is that alot of product? I have very small lips and wanted a subtle result.
Should I wait for a few more days for the swelling to subside or shall I contact my plastic surgeon to have the filler dissolved?
A: Restylane and swelling
Swelling after Restylane injection to the lips can last for several days, up to a week. This of course depends how much as injected also. Usually, one syringe(1cc) can be easily divided to .5cc to the upper and .5cc to the lower lip without resulting in too drastic of a change. Since it’s only been 4 days, I would not be too concerned at this point. Although there is an agent to inject to help dissolve the product, it’s best to be patient and allow for the product to dissolve naturally.